RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 5, Pages 590–592 (Mi dan4147)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Abelian $ABA$-factorizations of finite groups

D. L. Zagorin, L. S. Kazarin

Yaroslavl State University

Full text: PDF file (265 kB)

Bibliographic databases:
UDC: 512.54
Presented: . . 
Received: 16.08.1994

Citation: D. L. Zagorin, L. S. Kazarin, “Abelian $ABA$-factorizations of finite groups”, Dokl. Akad. Nauk, 347:5 (1996), 590–592

Citation in format AMSBIB
\Bibitem{ZagKaz96}
\by D.~L.~Zagorin, L.~S.~Kazarin
\paper Abelian $ABA$-factorizations of finite groups
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 5
\pages 590--592
\mathnet{http://mi.mathnet.ru/dan4147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398757}
\zmath{https://zbmath.org/?q=an:0895.20020}


Linking options:
  • http://mi.mathnet.ru/eng/dan4147
  • http://mi.mathnet.ru/eng/dan/v347/i5/p590

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Amberg, L. S. Kazarin, “$ABA$-groups with cyclic subgroup $B$”, Tr. IMM UrO RAN, 18, no. 3, 2012, 10–22  mathnet  elib
    2. L. S. Kazarin, I. A. Rassadin, D. N. Sakharov, “O suschestvovanii ABA-faktorizatsii u sporadicheskikh grupp ranga 3”, Model. i analiz inform. sistem, 22:2 (2015), 219–237  mathnet  mathscinet  elib
  • Number of views:
    This page:40
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020